# SDR CALA2017051501437

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 90,045 hours, 25,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT ILLUMINATION REPORT EMERG WINDOW (SIDEWALL) LIGHTS SYMPTOMS OR PATTERNS ALONG WITH FAULT CODE SIDEWALL LIGHTS AT ROWS 20/21 ON BOTH SIDES FLICKER ON/OFF. REPLACED EMERGENCY EXIT DOOR LAMPS AT SEATS 20-21 CDE OPS CHECKED NORMAL.
